An extension of michael's selection theorem

Liang Ju Chu, Chien Hao Huang

Research output: Contribution to journalArticle

Abstract

In this paper, we extend earlier Michael's selection theorem in the general nonconvex setting. Indeed, we deal with the case of almost lower semicontinuous multifunctions T on a zero-dimensional paracompact topological space X. Based on a kind of equicontinuous property, we prove that any a.l.s.c. ECP multifunction from X into a complete metric space Y still has a continuous selection.

Original languageEnglish
Pages (from-to)105-112
Number of pages8
JournalActa Mathematica Vietnamica
Volume36
Issue number1
Publication statusPublished - 2011

Fingerprint

Continuous Selection
Paracompact
Complete Metric Space
Lower Semicontinuous
Zero-dimensional
Theorem
Topological space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

An extension of michael's selection theorem. / Chu, Liang Ju; Huang, Chien Hao.

In: Acta Mathematica Vietnamica, Vol. 36, No. 1, 2011, p. 105-112.

Research output: Contribution to journalArticle

Chu, LJ & Huang, CH 2011, 'An extension of michael's selection theorem', Acta Mathematica Vietnamica, vol. 36, no. 1, pp. 105-112.
Chu, Liang Ju ; Huang, Chien Hao. / An extension of michael's selection theorem. In: Acta Mathematica Vietnamica. 2011 ; Vol. 36, No. 1. pp. 105-112.
@article{a748eda345184b0b8e46cac32c167b47,
title = "An extension of michael's selection theorem",
abstract = "In this paper, we extend earlier Michael's selection theorem in the general nonconvex setting. Indeed, we deal with the case of almost lower semicontinuous multifunctions T on a zero-dimensional paracompact topological space X. Based on a kind of equicontinuous property, we prove that any a.l.s.c. ECP multifunction from X into a complete metric space Y still has a continuous selection.",
author = "Chu, {Liang Ju} and Huang, {Chien Hao}",
year = "2011",
language = "English",
volume = "36",
pages = "105--112",
journal = "Acta Mathematica Vietnamica",
issn = "0251-4184",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - An extension of michael's selection theorem

AU - Chu, Liang Ju

AU - Huang, Chien Hao

PY - 2011

Y1 - 2011

N2 - In this paper, we extend earlier Michael's selection theorem in the general nonconvex setting. Indeed, we deal with the case of almost lower semicontinuous multifunctions T on a zero-dimensional paracompact topological space X. Based on a kind of equicontinuous property, we prove that any a.l.s.c. ECP multifunction from X into a complete metric space Y still has a continuous selection.

AB - In this paper, we extend earlier Michael's selection theorem in the general nonconvex setting. Indeed, we deal with the case of almost lower semicontinuous multifunctions T on a zero-dimensional paracompact topological space X. Based on a kind of equicontinuous property, we prove that any a.l.s.c. ECP multifunction from X into a complete metric space Y still has a continuous selection.

UR - http://www.scopus.com/inward/record.url?scp=84874671427&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84874671427&partnerID=8YFLogxK

M3 - Article

VL - 36

SP - 105

EP - 112

JO - Acta Mathematica Vietnamica

JF - Acta Mathematica Vietnamica

SN - 0251-4184

IS - 1

ER -